# SDR HEEA954977

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assy
- Part number: 206010336005
- Condition: Worn
- Location: M/R Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE LINK BUSHINGS WORN.  LISTED BELOW ARE REPLACEMENT PART INFORMAITON:  P/N 206-010-337-001, BUSHING, 4 EACH, PO# 9500130,  P/N 206-010-338-001, SPACER, 4 EACH, P/N 20-057-5-64D, BOLT, 2 EACH, P/N 20-057-4-9, BOLT, 2 EACH,  P/N MS14144L-5, NUT, 2 EACH, P/N MS21042L-4, NUT, 2 EACH,
